Citations of

William Y.C. Chen, Eva Y. P. Deng, and Laura L. M. Yang, Riordan Paths and Derangements, Discrete Math. 308 (11) (2008) 2222-2227.


  1. O. Aichholzer, A. Asinowski and T. Miltzow, Disjoint Compatibility Graph of Non-Crossing Matchings of Points in Convex Position, Electron. J. Combin. 22(2015) #P1.

  2. B. Balof and J. Menashe, Semiorders and Riordan Numbers, J. Integer Seq. 10(2007), Article 07.7.6.

  3. S. Kitaev, Patterns in permutations and words, Springer Science & Business Media, 2011.

  4. M. Shattuck, On the zeros of some polynomials with combinatorial coefficients, Annales Mathematicae et Informaticae. 42(2013) 93-101.

back to homepage